MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE VS; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE VS; BEDSIDE MONITOR
Model Number BSM-3572
Medical Device Problem Codes High Test Results (2457); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the ekg vitals are spiking on this bedside monitor (bsm).The bsm monitors the ekg vitals from a telemetry unit.According to the customer, the readings begin to spike passed 100/120 after about 15-20 minutes while the telemetry unit is reading 70/80.The customer tested the equipment with another bsm and had no issues.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 10/07/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: 10/13/2025 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.Attempt # 3: 10/17/2025 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.
 
Event or Problem Description
The customer reported that the ekg vitals are spiking on this bedside monitor (bsm).There was no patient injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the ekg vitals are spiking on this bedside monitor (bsm).The bsm monitors the ekg vitals from a telemetry unit.According to the customer, the readings begin to spike passed 100/120 after about 15-20 minutes while the telemetry unit is reading 70/80.The customer tested the equipment with another bsm and had no issues.There was no patient injury reported.Investigation summary: the device was returned for evaluation.During testing of the unit, the reported issue was duplicated.The root cause for the reported issue was determined to be failure of internal components.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 10/07/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: 10/13/2025 i called deisy to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for deisy to call me back with this information.Attempt # 3: 10/17/2025 i called deisy to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for deisy to call me back with this information.Additional information: b4 date of this report.D9 is this device available for evaluation?.G3 date received by manufacturer.G6 type of report.H2 if follow up, what type?.H3 device evaluated by manufacturer?.H11 additional manufacturer narrative.

Brand Name
LIFE SCOPE VS
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23348509
Report Number8030229-2025-05572
Device Sequence Number20785340
Product Code MHX
UDI-Device Identifier04931921113691
UDI-Public(01)04931921113691
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-3572
Device Catalogue NumberBSM-3572A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown